# SDR CA960515006

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 2210 · Autopilot System
- Part: Turn And Slip
- Part number: 100000901
- Condition: Malfunction
- Location: Yaw Rate
- Component: King, H14B274
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) AUTOPILOT DOES NOT MAINTAIN BANK ANGLES IN RIGHT TURN ONLY, ROLLS 45 DEGREES, PITCHES DOWN. SYSTEM TROUBLESHOT AND EVENTUALLY TURN  AND SLIP  INDICATORS REPLACED AND AIRCRAFT RETUNED TO SERVICE. ADDITIONAL SDR 960222011 WITH SAME TROUBLE ON ANOTHER AIRCRAFT.
